Alert archive / New Jersey / Areal Flood Warnings in 2015
Areal Flood Warning 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 11, 2015, 2:59 AM EDT for Gloucester County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2015, 2:59 AM EDT (06:59 UTC)
- Expired
- Sep 11, 2015, 7:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1179 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336
WGUS41 KPHI 110659
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 AM EDT FRI SEP 11 2015
NJC015-111100-
/O.NEW.KPHI.FA.W.0024.150911T0659Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
259 AM EDT FRI SEP 11 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHWESTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 700 AM EDT
* AT 256 AM EDT...RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER...SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING FROM THE
HEAVY RAINFALL FROM THURSDAY NIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHESTER...DEPTFORD...WEST DEPTFORD...GLASSBORO...WOODBURY...
PITMAN...PAULSBORO...WESTVILLE...WOODBURY HEIGHTS...NATIONAL
PARK...GIBBSTOWN...TURNERSVILLE...MULLICA HILL...EDDYSTONE...
WENONAH...TRAINER AND OAK VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3984 7536 3985 7533 3985 7525 3988 7519
3989 7514 3979 7507 3978 7509 3978 7506
3973 7503 3970 7520 3981 7540
$$
ROBERTSON1 follow-up statement
202
WGUS81 KPHI 110905
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EDT FRI SEP 11 2015
NJC015-110915-
/O.CAN.KPHI.FA.W.0024.000000T0000Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
505 AM EDT FRI SEP 11 2015
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN GLOUCESTER
COUNTY...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3984 7536 3985 7533 3985 7525 3988 7519
3989 7514 3979 7507 3978 7509 3978 7506
3973 7503 3970 7520 3981 7540
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 10, 9:51 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Sep 10, 9:51 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 PM EDT THU SEP 10 2015 .SYNOPSIS... LOW PRESSURE WILL MOVE ALONG A FRONT OVER THE AREA AND OFF TO THE NORTHEAST TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE AREA ON FRIDAY. ANOTHER AREA OF LOW PRESSURE DEVELOPS OVER THE SOUTHEASTERN PORTION OF THE NATION ON SATURDAY. THIS LOW WILL PUSH NORTHWARD THROUGH THE WEEKEND, BRINGING UNSETTLED WEATHER TO OUR AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTH ON MONDAY, PERSISTING THROUGH MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE STEADIER AND HEAVIER SHOWERS HAVE ENDED ACROSS MOST OF THE AREA WITH THE EXCEPTION OF THE PHILA AND ITS SOUTHERN SUBURBS. THE 00Z HRRR/RAP INITIALIZED THE 850 MB CLOSED LOW IN BETWEEN ILG AND PHL. BANDING ON THE NORTHERN SIDE OF THIS LOW IS PRODUCING AN AREA OF HEAVY RAIN (1-2 INCHES PER HOUR) THAT HAS REMAINED NEARLY JUST SOUTH OF PHILA OVER THE PAST 2-3 HOURS. THE RAP HAS THE 850 MB LOW SLOWLY MOVING EASTWARD INTO SOUTHERN NJ THRU ABOUT MIDNIGHT BEFORE IT OPENS UP AND MOVES TO OUR NORTHEAST OVERNIGHT. THE ASSOCIATED BAND OF HEAVY RAIN WILL FOLLOW A SIMILAR TRACK. THE REST OF THE FORECAST AREA SHOULD REMAIN MOSTLY DRY THOUGH THERE WILL BE SPOTTY SHOWERS. LOW CLOUDS WILL HANG ON THRU MUCH OF THE NIGHT, WHICH SHOULD KEEP TEMPS FROM DROPPING MUCH OVERNIGHT. SOME CLEARING IS EXPECTED IN OUR WESTERN ZONES BY EARLY MORNING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... BY DAYBREAK ANY LINGERING PRECIP SHOULD BE MOSTLY CONFINED OFF SHORE, THOUGH SOME LOW CLOUDS COULD LINGER THROUGH THE MORNING HOURS, PRIMARILY FROM THE DELAWARE VALLEY AND FURTHER EAST. THE COLDER AIR MASS WILL BE IN PLACE TOMORROW, AND AS A RESULT, SHOULD SEE HIGHS NEAR OR SLIGHTLY BELOW NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE EXTENDD STARTS OUT WET AND THEN ENDS UP DRY. HOWEVER, AFTER A PROLONGED PERIOD OF DRY WX, WE WILL HAVE SEVERAL SHOTS OF PRECIP THROUGH THE WEEKEND. UNFORTUNATELY, IT'S THE WEEKEND. THEN THERE WILL BE A RETURN TO MORE PLEASANT, SEPTEMBER-LIKE WX. WK HIGH PRES WILL BE OVER THE REGION AT THE START OF THE PD FRI NIGHT AND DRY WX WILL BE EXPECTED INTO ERLY SAT. THEN, LOW PRES WILL MOVE UP FROM THE SEN PORTION OF THE NATION AND BRING RAIN AS EARLY AT SAT AFTN. THERE ARE STILL SOME TIMING DIFFS WRT THE ONSET OF PRECIP, BUT THE 12Z CYCLE AS A WHOLE HAS SPED UP ONSET TIME. IS THIS THE START OF A TREND, OR ONE CYCLE REMAIN TO BE SEEN. SAT NIGHT LOOKS TO BE THE WETTEST PD. THEN ON SUN, YET A SECOND LOW LOOKS TO DEVELOP ALG THE STALLED FRONT. EXACTLY WHERE THE FRONT IS AND WHERE THE LOW FORMS WILL DETERMINE HOW WET SUN IS. ERLY SUN LOOKS TO BE WET, ESPECIALLY UP N. THEN, THERE CUD BE A SIGNIFICANT BREAK BEFORE MORE PRECIP IN THE AFTN. WHETHER CHANCES ARE BEST CLOSER TO THE CST, UP N, OR EVERYWHERE, STILL NEEDS TO BE RESOLVED IN THE MDLS. SO FOR NOW ILL JUST CARRY HIGH CHC POPS. AS THE LOW PULLS AWAY, ITS ASSOCD CDFNT WILL MOVE THRU AND THIS WILL BRING IN NW FLOW. BY LATER SUN, A LARGE AREA OF HIGH PRES WILL BE MOVG IN FROM THE SW. THIS WILL DRY THINGS OUT AND BRING A RETURN TO DRY WX FOR MUCH OF THE UPCOMING WEEK. TEMPS WILL BE MUCH CLOSER TO NRML WITH MUCH MORE PLEASANT HUMIDITY VALUES. WE WILL PROBABLY EVEN BE BELOW NRML ON SUN, WITH ABUNDANT CLOUDS AND THEN GOOD NW FLOW ON MON, BEFORE A RETURN TO NR OR SLIGHTLY ABV NRML FOR THE REST OF THE PD. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A BAND OF MODERATE TO HEAVY SHOWERS WILL CONTINUE TO IMPACT PHL THRU MIDNIGHT BEFORE IT TAPERS OFF FROM WEST TO EAST OVERNIGHT. OTHERWISE, IFR CIGS ARE PRESENT AT THE I-95 TAF SITES AND MVFR ELSEWHERE. EXPECT CIGS TO LOWER TO IFR AT MIV/ACY, PROBABLY AROUND OR JUST AFTER MIDNIGHT. KEPT CIGS MVFR AT RDG/ABE WHERE SOUNDINGS SHOW SLIGHTLY DRIER AIR IN THE LOWEST 1 KFT. CLOUDS SHOULD SCATTER OUT AND CIGS SHOULD RISE FROM WEST TO EAST BETWEEN 08Z AND 14Z FRIDAY. WINDS WILL BACK FROM NORTHERLY OR NORTHEASTERLY NOW TO NORTHWESTERLY BY LATE TONIGHT. OUTLOOK... FRI NIGHT...VFR. HIGH CONFIDENCE. SAT...VFR TO START, BUT LOWERING CONDS AS LOW PRES APPROACHES FROM THE SW AND RAIN MOVES IN DURG THE AFTN. MVFR/IFR PSBL. STILL SOME TIMING ISSUES. MODERATE CONFIDENCE. SAT NIGHT...MVFR/IFR LIKELY IN PDS OF STEADY/HEAVY RAIN. SUN...ANOTHER LOW PRES MOVES THRU ALG STALLED FRONT. VFR EXPECTED, BUT MVFR/IFR PSBL, ESPECIALLY IN THE MRNG, DEPENDING ON THE TIMING OF THE LOW AND THE FRONT. LOW CONFIDENCE. SUN NIGHT-MON...HIGH PRES. VFR. HIGH CONFIDENCE. && .MARINE... SEAS SHOULD STAY BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT AND TOMORROW. WINDS MAY APPROACH 25 KT LATE TONIGHT FOR THE ATLANTIC WATERS ADJACENT TO NORTHERN NEW JERSEY, BUT AT THIS TIME, ANTICIPATE THAT THEY WILL STAY JUST BELOW CRITERIA. GUSTY WINDS MAY ALSO BE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS THIS AFTERNOON AND EVENING. OUTLOOK... FRI NIGHT THROUGH SUN...SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET THROUGH THE WEEKEND, WITH WIND GENLY SSE ON SAT BECOMING SW ON SUN AT 10 TO 15 KT. SUN NIGHT INTO MON...HIGH PRESSURE WILL BUILD IN BEHIND A DEPARTING LOW. THE TIGHT PGRAD BETWEEN THESE SYSTEMS WILL ALLOW FOR WESTERLY WINDS TO BECOME GUSTY, AOA 25 KTS. SEAS WILL ALSO INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FT ATTM. SCA MAY BE NEEDED BEGINNING SUN NIGHT AND CONTINUING INTO ERLY MON BEFORE THE PGRAD RELAXES. && .RIP CURRENTS... WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU- FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND DIRECTION WILL BE THE DETERMINING FACTOR. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...KLEIN SHORT TERM...JOHNSON LONG TERM...NIERENBERG AVIATION...JOHNSON/KLEIN/NIERENBERG MARINE...JOHNSON/KLEIN/NIERENBERG RIP CURRENTS...
Hazardous weather outlook, Sep 10, 7:05 PM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 705 PM EDT THU SEP 10 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-112315- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 705 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-112315- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 705 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 705 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 10, 10:22 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLOOD GIBBSTOWN 39.82N 75.28W
09/10/2015 GLOUCESTER NJ 911 CALL CENTER
ROADWAY FLOODING IN THE PAULSBORO AND GIBBSTOWN AREAS.
&&
EVENT NUMBER PHI1500773
GORSELocal storm report, Sep 10, 10:40 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLOOD EDDYSTONE 39.86N 75.33W
09/10/2015 DELAWARE PA 911 CALL CENTER
ROADWAY FLOODING ACROSS PORTIONS OF SOUTHEASTERN
DELAWARE COUNTY.
&&
EVENT NUMBER PHI1500774
GORSELocal storm report, Sep 10, 10:44 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD LOGAN TWP 39.79N 75.36W
09/10/2015 GLOUCESTER NJ SOCIAL MEDIA
INTERSTATE 295 SOUTHBOUND BETWEEN EXITS 14 AND 11
FLOODED WITH LEFT AND CENTER LANES CLOSED.
&&
EVENT NUMBER PHI1500775
GORSELocal storm report, Sep 10, 10:49 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD GREENWICH TWP 39.83N 75.28W
09/10/2015 GLOUCESTER NJ LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CLOSED. VEHICLES STUCK IN
HIGH WATER.
&&
EVENT NUMBER PHI1500776
GORSELocal storm report, Sep 10, 10:54 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM FLOOD OCEAN TWP 40.24N 74.04W
09/10/2015 MONMOUTH NJ SOCIAL MEDIA
PORTIONS OF KINGS HIGHWAY AND WEST PARK AVENUE FLOODED
AND CLOSED.
0954 AM FLOOD SEA GIRT 40.13N 74.03W
09/10/2015 MONMOUTH NJ SOCIAL MEDIA
FIRST AVENUE FLOODED
0200 PM FLASH FLOOD FRANKFORD 40.03N 75.08W
09/10/2015 PHILADELPHIA PA MESONET
THE LEVEL OF FRANKFORD CREEK RAPIDLY CLIMBED ABOVE THE
FLOOD STAGE OF 7 FEET THEN RECEEDED. THERE WAS A 3 FOOT
WATER RISE WITHIN AN HOUR.
0214 PM FLOOD PHILADELPHIA 39.95N 75.16W
09/10/2015 PHILADELPHIA PA SOCIAL MEDIA
LINCOLN DRIVE FLOODED WITH WATER ESTIMATED AROUND 1
FOOT DEEP.
0406 PM FLOOD POTTSTOWN 40.25N 75.64W
09/10/2015 MONTGOMERY PA TRAINED SPOTTER
ROAD 422 HAS ABOUT 5 INCHES OF WATER OVER IT NEAR WHERE
IT IS UNDER CONSTRUCTION
1010 PM FLOOD GIBBSTOWN 39.82N 75.28W
09/10/2015 GLOUCESTER NJ 911 CALL CENTER
ROADWAY FLOODING IN THE PAULSBORO AND GIBBSTOWN AREAS.
1025 PM FLOOD EDDYSTONE 39.86N 75.33W
09/10/2015 DELAWARE PA 911 CALL CENTER
ROADWAY FLOODING ACROSS PORTIONS OF SOUTHEASTERN
DELAWARE COUNTY.
1030 PM FLASH FLOOD LOGAN TWP 39.79N 75.36W
09/10/2015 GLOUCESTER NJ SOCIAL MEDIA
INTERSTATE 295 SOUTHBOUND BETWEEN EXITS 14 AND 11
FLOODED WITH LEFT AND CENTER LANES CLOSED.
1030 PM FLASH FLOOD GREENWICH TWP 39.83N 75.28W
09/10/2015 GLOUCESTER NJ LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CLOSED. VEHICLES STUCK IN
HIGH WATER.
&&
EVENT NUMBER PHI1500768 PHI1500769 PHI1500772 PHI1500771 PHI1500770
PHI1500773 PHI1500774 PHI1500775 PHI1500776
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:15 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Sep 10, 9:09 PM EDT | Flash Flood Warning | PHI | Gloucester | 6 hr |
| Sep 10, 11:21 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.